# SDR CALA2013120293358

- Difficulty date: November 29, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 73,720 hours, 10,226 cycles
- Engine: Pwa PW40903
- System (JASC): 2830 · Fuel Dump System
- Part: Pump
- Part number: 568129117002
- Part serial: 308
- Condition: Arced
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CTR LT OVRD JETTISON PUMP PIN C FOUND ARCING.  CTR LT OVRD JETTISON PUMP REPLACED IAW B777 AMM 28-22-06 & CONNECTOR DM28103 REPLACED IAW SWPM 20-61-19 & WDM 28-22-13.
